# SDR SWAA2022052500967

- Difficulty date: April 29, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221EF
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER CABIN FLOOR ACCESS PANEL 221EF - DELAMINATED. RECEIVED NEW FLOOR PANEL #221AFR ISSUE TAG WN15651 P.O # 17654111 P/N 141A5810-249 IN REF B737-700 SRM 51-10-02-0G-0;ENTER IN ERROR;PANEL NUMBER:RECEIVED NEW FLOOR PANEL #221EF AAR ISSUE TAG WN15651 P.O # 17654111 P/N 141A5810-249 IN REF B737-700 SRM 51-10-02-0G-0;REMOVED FLOOR PANEL #221EF AT FWD WET AREA IN REF B737-700 AMM 53-21-00-000-801; ] INSTALLED CABIN PASSENGER FLOOR PANEL # 221EF IN REF B737-700 AMM 53-21-00-400-801; REMOVED FLOOR PANEL #221EF AT FWD WET AREA IN REF B737-700 AMM 53-21-00-000-801;INSTALLED CABIN PASSENGER FLOOR PANEL # 221EF IN REF B737-700 AMM 53-21-00-400-801
